Title

Stability analysis of Pielou's equation with period-two coefficient

Document Type

Article

Date of Original Version

5-1-2007

Abstract

We study global attractivity of the period-two coefficient version of the delay logistic difference equation, also known as Pielou's equation,[image omitted]where[image omitted]We prove that for [image omitted], zero is the unique equilibrium point. If [image omitted], then zero is globally asymptotically stable, with basin of attraction given by the nonnegative quadrant of initial conditions. If [image omitted], then zero is unstable, and a sequence [image omitted] converges to zero if and only if [image omitted]. If [image omitted], then the sequence [image omitted] converges to the unique period-two solution[image omitted]where [image omitted] and [image omitted] are uniquely determined by the equations[image omitted].

Publication Title

Journal of Difference Equations and Applications

Volume

13

Issue

5

Share

COinS